I have been on Acalabrutinib for over 2 1/2 years, and my blood numbers are stable within normal range. I now have to go for blood draw and CT scans only every six months. I am nominally in remission, thanks to Acalabrutinib.
However, in the last few months, my pulse has increased significantly. For example, walking around the living room causes a jump in heart rate from ~80 to ~120. As a result, I took myself to a cardiologist, who has diagnosed me with "Atypical Atrial Flutter" and put me on blood thinners to reduce the risk of stroke.
After I see an electrophysiologist in early April, it is likely I will undergo a cardioversion to try to shock my heart back to normal rhythm.
My obvious question is: can the Acalabrutinib be responsible? The consent form I signed, which lists possible side effects, and there are many, makes no mention of heart-related issues.
I turn to this group to find out if there is anyone on Acalabrutinib, which has worked wonders in controlling my CLL, who has experienced significant cardiac symptoms.